Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Otsdarva

Normal For Products To Continue To Break You Out While On Accutane?

Recommended Posts

I'm 2 months into accutane and I finally had clear, smooth skin for the last few weeks for first time since I was like 14. I had one cyst that finally resolved. Then today I used a zinc oxide suncreen and by the end of the day I have like 6 different small pimples. Still an improvement over the cysts that I get occasionally, but it's still frustrating how everything always seems too good to be true when it comes to acne. Is it also normal to still get an occasional cyst while on accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×